# SDR DALA2024062406448

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 BTW FR64 AND FR66 AT AFT GALLEY AREA.   REPLACED SEAT TRACK -Y1292 BTW FR64 AND FR66 AT AFT GALLEY AREA IAW SRM 51-72-11.
